# SDR YENA201811073755

- Difficulty date: November 3, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 60,171 hours, 21,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CABIN FWD WET AREA FLOOR BEAM Y1292 FR 16 STR 23L; REMOVED AND REPLACED FLOOR BEAM Y1292 FR 16 STR 23L IAW A320 SRM 51-72-11-911-001 PAR 1C&D & 53-11-14 FIG 007. REF HAECO NR 36643 FOR DETAILS.
